| Catalog Number |
0167V20S |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that following a transurethral holmium laser enucleation of the prostate (holep) on (b)(6), a three way urinary foley catheter was indwelling.On (b)(6), during a patient repositioning maneuver, a "pop" sound was heard from the lower abdomen, and the catheter was immediately expelled along with the urine; inspection revealed a ruptured balloon, and a subsequent check confirmed the balloon's integrity with no residual fragments.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.